# SDR CALA2012032100208

- Difficulty date: March 21, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N37413
- Make and model: Boeing 737924ER
- Aircraft serial: 31664
- Aircraft time: 13,616 hours, 4,492 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EXTERIOR HANDLE DOOR 1R OUT OF POSITION.  NO DOOR LEAKAGE NOTED.  FOUND R1 EXTERIOR HANDLE OF RECESS POSITION.  INSPECTED DOOR FUNCTIONALITY.  OPERATED NORMALLY, NO DEFECTS NOTED.  SPRING TENSION ON EXTERIOR HANDLE NORMAL.  NO PRESSURIZATION OR DOOR SEAL PROBLEMS.  OK TO CONTINUE.
